# SDR EIAA2011057

- Difficulty date: March 5, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 95,960 hours
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE DETECTION FAULT LIGHT ILLUMINATED ON THE NR1 NACELLE TEMP INDICATION ON LOOP A WAS IN "F" RANGE "B LOOP WAS NORMAL AND OP'S CHECKED NORMAL.  TRANSFERRED TO DMI 344 AS PER MEL 26-1 CAT C PLACARDS INSTALLED.  RESET DETECTION CARD PER AMM 26-11-03/401 OP'S CHECK NORMAL PER AMM 26-11-00/501 DMI CLEARED PLACARDS REMOVED.
